# SDR DALA2021091305418

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 77,339 hours, 20,096 cycles
- Engine: Pwa PW2037
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 SEVERAL DENTS ON ACUSTIC PANEL AT ENGINE #2 BTW 7 AND 10 HOURS POSITION. CORRECTIVE ACTION: SUMMARY OF NRC 00227: DENTS ON ACOUSTIC PANEL AT ENGINE #2 BTW 7 AND 10 HOURS POSITION WERE EVALUATED AND WERE FOUND WITHIN LIMITS PER ER/A NO. 593873-14 REV. ORIGINAL, SECTION I: PERMANENT REPAIR AND ETI-57-21-457 REV. 7. (1942117)
